Maximum Kr+1-free graphs which are not r-partite

Mihyun Kang, O. Pikhurko

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)12-20
JournalMatematychni studii
Volume24
Issue number1
Publication statusPublished - 2005

Fields of Expertise

  • Information, Communication & Computing

Cite this

Maximum Kr+1-free graphs which are not r-partite. / Kang, Mihyun; Pikhurko, O.

In: Matematychni studii, Vol. 24, No. 1, 2005, p. 12-20.

Research output: Contribution to journalArticleResearchpeer-review

Kang, M & Pikhurko, O 2005, 'Maximum Kr+1-free graphs which are not r-partite' Matematychni studii, vol. 24, no. 1, pp. 12-20.
Kang, Mihyun ; Pikhurko, O. / Maximum Kr+1-free graphs which are not r-partite. In: Matematychni studii. 2005 ; Vol. 24, No. 1. pp. 12-20.
@article{5f33f2761e214a2a911bb1a86115eb3b,
title = "Maximum Kr+1-free graphs which are not r-partite",
author = "Mihyun Kang and O. Pikhurko",
year = "2005",
language = "English",
volume = "24",
pages = "12--20",
journal = "Matematychni studii",
issn = "1027-4634",
publisher = "VNTL Publishers",
number = "1",

}

TY - JOUR

T1 - Maximum Kr+1-free graphs which are not r-partite

AU - Kang, Mihyun

AU - Pikhurko, O.

PY - 2005

Y1 - 2005

UR - http://matstud.org.ua/texts/2005/24_1/24_1_012_020.pdf

M3 - Article

VL - 24

SP - 12

EP - 20

JO - Matematychni studii

JF - Matematychni studii

SN - 1027-4634

IS - 1

ER -